# SDR IPXA2018082983309

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 74,344 hours, 15,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DISARMED LIGHT WAS BROKEN.  REPLACED L1 DOOR DISARMED LIGHT IAW WDM 52-11-01. TESTED GOOD.
